VOL. 23 · NO. 4 | December 1979
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 23 (4), (December 1979)
No abstract available
Articles
A. D. Pollington
Illinois J. Math. 23 (4), 511-515, (December 1979) DOI: 10.1215/ijm/1256047933
KEYWORDS: 10K05, 10L10
No abstract available
Gary M. Seitz
Illinois J. Math. 23 (4), 516-553, (December 1979) DOI: 10.1215/ijm/1256047934
KEYWORDS: 20D05
No abstract available
Gary M. Seitz
Illinois J. Math. 23 (4), 554-578, (December 1979) DOI: 10.1215/ijm/1256047935
KEYWORDS: 20D05
No abstract available
David Wright
Illinois J. Math. 23 (4), 579-634, (December 1979) DOI: 10.1215/ijm/1256047936
KEYWORDS: 14L30, 20B27
No abstract available
Lawrence C. Washington
Illinois J. Math. 23 (4), 635-647, (December 1979) DOI: 10.1215/ijm/1256047937
KEYWORDS: 12A35, 12A45, 12A70
No abstract available
Louis H. Kauffman
Illinois J. Math. 23 (4), 648-665, (December 1979) DOI: 10.1215/ijm/1256047938
KEYWORDS: 57R42
No abstract available
R. E. Stong
Illinois J. Math. 23 (4), 666-680, (December 1979) DOI: 10.1215/ijm/1256047939
KEYWORDS: 57R85, 57S15
No abstract available
Julien Hennefeld
Illinois J. Math. 23 (4), 681-686, (December 1979) DOI: 10.1215/ijm/1256047940
KEYWORDS: 47D30, 46H05
No abstract available
M. J. Taylor
Illinois J. Math. 23 (4), 687-702, (December 1979) DOI: 10.1215/ijm/1256047941
KEYWORDS: 12A57, 20C10
No abstract available
Back Matter
Illinois J. Math. 23 (4), (December 1979)
No abstract available
Back to Top